RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
 
Игонин Сергей Александрович

В базах данных Math-Net.Ru
Публикаций: 2
Научных статей: 2

Статистика просмотров:
Эта страница:1417
Страницы публикаций:622
Полные тексты:223
Списки литературы:20
научный сотрудник
PhD
   
Основные публикации:
  1. G. Berkeley and S. Igonin, “Miura-type transformations for lattice equations and Lie group actions associated with Darboux-Lax representations”, Journal of Physics A: Mathematical and Theoretical, 49 (2016), 275201, 43 pp.
  2. S. Igonin, J. van de Leur, G. Manno, and V. Trushkov, “Infinite-dimensional prolongation Lie algebras and multicomponent Landau-Lifshitz systems associated with higher genus curves”, Journal of Geometry and Physics, 68 (2013), 1–26
  3. S. Igonin, “Coverings and fundamental algebras for partial differential equations”, Journal of Geometry and Physics, 56 (2006), 939–998
  4. S. A. Igonin, “Miura type transformations and homogeneous spaces”, Journal of Physics A: Mathematical and General, 38 (2005), 4433–4446
  5. S. Igonin and R. Martini, “Prolongation structure of the Krichever-Novikov equation”, Journal of Physics A: Mathematical and General, 35 (2002), 9801–9810

http://www.mathnet.ru/rus/person12615
http://scholar.google.com/citations?user=tDacXrIAAAAJ&hl=ru
http://zbmath.org/authors/?q=ai:igonin.sergei
https://mathscinet.ams.org/mathscinet/MRAuthorID/657893
http://orcid.org/0000-0002-2066-0490
https://www.researchgate.net/profile/Sergei_Igonin

Публикации в базе данных Math-Net.Ru
2003
1. С. А. Игонин, “Горизонтальные когомологии с коэффициентами и нелинейные представления нулевой кривизны”, УМН, 58:1(349) (2003),  185–186  mathnet  mathscinet  zmath; S. A. Igonin, “Horizontal cohomology with coefficients and non-linear zero-curvature representations”, Russian Math. Surveys, 58:1 (2003), 180–182  isi  scopus
1999
2. В. Л. Дольников, С. А. Игонин, “Теоремы типа Хелли–Галлаи”, Фундамент. и прикл. матем., 5:4 (1999),  1209–1226  mathnet  mathscinet  zmath

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019